# SDR AWXA9800151

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- System (JASC): 4920 · APU Core Engine
- Part: Turbine
- Condition: Failed
- Location: Apu
- Part time: 19,784 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, APU LOW OIL PRESSURE LIGHT ILLUMINATED.  SHUT DOWN  APU, NO OTHER PROBLEMS.  UPON INSP FOUND TURBINE WHEEL MISSING, NO DAMAGE NOTED BEYOND MUFFLER AND APU.  APU PLACARDED INOP PER MEL.  REMOVED AND REPLACED APU ON 4 JUL 98.
